# SDR 9718969982

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMMY OCCURRED DURING TAKEOFF ROLL AT APPROXIMATELY 50 KNOTS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND BOTH LEFT AND RIGHT NOSE TIRES WITH FLAT SPOTS.  REPLACED TIRES.
